# SDR ASAA0944744

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 69672798
- Condition: Cracked
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP SEAL PLATE ADAPTER PLATE ATTACH FASTENERS ARE LOOSE.  REMOVED RIGHT I/B MID FLAP SEAL PLATE ADAPTER FOUND TO BE CRACKED, REPLACED WITH NEW PER SRM 51 40 02.
